# SDR ABXA9700312

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043507
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT FLAP OUTBOARD FIXED VANE WAS FOUND DELAMINATED.  REPLACED OUTBOARD FIXED VANE IAW DC-9 MM 27-51-3.
